MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that almost 3 months after the dental implant was placed in the patient's mouth, the implant did not achieve osseointegration in type ii bone.The clinician reported this patient with poor oral hygiene has a bone defect.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9250617
Report Number1222315-2019-11413
Device Sequence Number2003065
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public7899878023371
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/29/2019
Report Date (Section F) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2023
Device Catalogue Number109.998
Device Lot Number132714I
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2019
Device Age17 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FULL UPPER DENTURE PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR